# SDR QXEA200501131

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 15,427 hours, 22,163 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0681
- Condition: Malfunctioned
- Location: Rudder
- Part time: 15,724 hours, 22,612 cycles
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2180, AFTER TAKEOFF, NR 2 RUDDER HYDRAULIC PRESSURE AND RUDDER FULL PRESSURE CAUTION LIGHTS ILLUMINATED.  MAINTENANCE REPLACED THE RUDDER DUAL PRESSURE REGULATOR IAW -8(200) AMM 27-20-38, PAGES 40-405.  PERFORMED OPERATIONAL TEST.  NO DEFTECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
